# SDR AALA20090821LGA03

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,923 hours, 35,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY BY LEFT NUMBER 1 DOOR IS NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY BY LEFT NUMBER 1 DOOR.  OPS CHECK GOOD.
